Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from RUMHA arthritis, dificult to walk, heaviness in feet. Causes and remedy ?

my mother is 84 years old and has been suffering from RUMHA ATHRITIS for last 10 years plus and finds difficuklt to walk and usses a WALKER.Lately she is feeling somewhat heaviness under her bottom of her feet {both} as if some tightness and at times her feet become slippery? there is no swelling or pain and she has normal sensation .Even if you feel her bootom of her feet ,you don;t feel a lump or swelling? What is the problem and the remedy?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The altered sensation at the bottom of her feet are likely to be due to a nerve related cause. This can happen in diabetes, thyroid disorders or a methylcobalamin deficiency. Consulting a neurologist will be helpful.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor